# SDR CALA2017041400997

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 67,140 hours, 7,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3K SEAT FWD EMERGENCY LIGHT LENS FOUND MISSING.  REPLACED THE LIGHT ASSY AND OP TEST CARRIED OUT,  FOUND NORMAL IAW AMM 33-51-12-332-001, REV 87.
